# SDR SWIA2019101146457

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 37,392 hours, 32,788 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN SELECTING GEAR UP, GEAR DISAGREE WARNING APPEARED. NOSE GEAR INDICATED YELLOW X WHILE MAIN GEAR WERE UP. RAN QRH FOR GEAR DISAGREE. MAN EXTENSION WAS PERFORMED, ALL 3 GEAR DOWN ALL LOCKED. (FLT#3528) CLOSED SERVICED THE NOSE GEAR STRUT IAW AMM. ALL OPS AND LEAK CHECKS ARE GOOD. NOSE GEAR CENTERS ITSELF ONCE IN THE AIR AND CYCLES UP AND DOWN SMOOTHLY.
